# SDR ORJA9802

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EMERGENCY LIGHT NEON CHARGE INDICATING LAMP  INOP.  REMOVED AND REPLACED EMERGENCY LIGHT IAW MM, OPS CHECK GOOD.  (M)
